×

zbMATH — the first resource for mathematics

Demicontinuity, hemicontinuity and monotonicity. (English) Zbl 0123.10701

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Felix E. Browder, The solvability of non-linear functional equations, Duke Math. J. 30 (1963), 557 – 566. · Zbl 0119.32503
[2] Felix E. Browder, Variational boundary value problems for quasi-linear elliptic equations. II, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 592 – 598. · Zbl 0121.08301
[3] Felix E. Browder, Nonlinear elliptic boundary value problems, Bull. Amer. Math. Soc. 69 (1963), 862 – 874. · Zbl 0127.31901
[4] Felix E. Browder, Nonlinear parabolic boundary value problems of arbitrary order, Bull. Amer. Math. Soc. 69 (1963), 858 – 861. · Zbl 0143.33403
[5] Felix E. Browder, Non-linear equations of evolution, Ann. of Math. (2) 80 (1964), 485 – 523. · Zbl 0127.33602
[6] George J. Minty, Monotone (nonlinear) operators in Hilbert space, Duke Math. J. 29 (1962), 341 – 346. · Zbl 0111.31202
[7] George J. Minty, Two theorems on nonlinear functional equations in Hilbert space, Bull. Amer. Math. Soc. 69 (1963), 691 – 692. · Zbl 0122.35403
[8] George J. Minty, on a ”monotonicity” method for the solution of non-linear equations in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 1038 – 1041. · Zbl 0124.07303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.